getting worse

hi fibro warriors, i dont know where to begin really . came off anti depressants a month ago because i was feeling rough on them ,how i feel even worse ,daily have seems to be a change of my symptoms ,thinking of goingback to dr ,but i have not got a lot of confidence in my practice as i see a different gp every time ,so have to explain everything over and over again . I am too tired too do this . struggerling to keep working part time ,if i gave up no support as i dont earn enough to pay NI , but we need the money my job brings in . is there any fibro friendly GP'S inTorquay. Sorry for the moans .

4 Replies

oldestnewest
  • I do believe you can claim benefit even when in work, someone will know more about this. As for coming off antidepressant meds did you do this suddenly or taper off slowly, if you just stop them you can feel very unwell for quite some time. Try to explain the need for a named GP, we have a complex illness and should not be thrown from pillar to post when we need to be seen, this new system many surgeries seem to have taken up makes very little sense to me, we need continuity of care. Had a soapbox moment there. Hope you get some relief soon. Lou xx

  • Hi lou60. Join the club I first went to the doctor last Dec. I was first given betablockers which made me worse as I had palpitations and the pills made my heart beat even faster, I felt like I was going to have a heart attack. When I went back he put me on mitrazapine he told me I was suffering from anxiety. i have been back again a couple of weeks ago and saw a different doctor. This time I was prescribed an iron based medication. (not going to take it though)! got to go back to see the doctor next month for a review (waste of time).

  • Through being persistent I now have a great GP and consultant, some don't have the energy to get the medical assistance they need, this is why I a named GP is vital in my opinion. xx

  • hi lou60,no i came off antidepressants gradually, have come to the conclusion that it is not the physical side of fibro that sets me back,although after exercise i hurt like mad ,extra to the usual firbo aches that is , it is the extra stress and emotional uphevel that gets me . I have been taking st johns wort for 4 days and i must say there is an improvement in my mood , trying to minimize all the side effects from drugs , take ropinerole for restless legs and codeine for pain,thats it at the moment. Blue jeans16 hope you get sorted to.x

You may also like...